# SDR UG82005F00008

- Difficulty date: August 21, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N599DA
- Make and model: Cndair CL604
- Aircraft serial: 5498
- Aircraft time: 2,002 hours
- Engine: Ge CF34*
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0856KV10
- Condition: Dented
- Location: Pitot/Static Sys
- Component: Pitot/Static Sy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF CNTRL NR: PA 05-004) ALTITUDE SPLIT BETWEEN NR 1 AND NR 2 ALTIMETERS OF 250 FT AT 17000 FT.  THE RT PITOT/STATIC PROBE HAS IMPACT DAMAGE.  REPLACED THE RT PITPT/STATIC PROBE.  COMPLETED ALTITUDE AND LEAK CHECKS IAW MM.  RETURNED AIRCRAFT TO SERVICE. (K)
